Alert archive / Washington / Gale Warnings in 2011
Gale Warning 68, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 5, 2011, 11:47 AM PDT. It took effect at Jul 5, 2011, 4:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2011, 11:47 AM PDT (18:47 UTC)
- In effect from
- Jul 5, 2011, 4:00 PM PDT
- Expired
- Jul 6, 2011, 2:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
896 WHUS76 KSEW 051847 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1147 AM PDT TUE JUL 5 2011 PZZ131-132-060300- /O.EXT.KSEW.SC.Y.0763.110705T1847Z-110705T2300Z/ /O.NEW.KSEW.GL.W.0068.110705T2300Z-110706T0900Z/ /O.NEW.KSEW.SC.Y.0764.110706T0900Z-110706T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1147 AM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 5 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * AFFECTED AREAS...COASTAL WATERS. * WIND...WEST WINDS 25 KNOTS WILL RISE TO 35 KNOTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-060300- /O.EXT.KSEW.SC.Y.0763.110705T1847Z-110706T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1147 AM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * AFFECTED AREAS...COASTAL WATERS. * WIND...WEST TO NORTHWEST 15 TO 25 KNOTS...EXCEPT TO 30 KNOTS IN THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-060300- /O.CON.KSEW.SC.Y.0763.110705T2300Z-110706T0900Z/ ADMIRALTY INLET- 1147 AM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
389 WHUS76 KSEW 052143 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 243 PM PDT TUE JUL 5 2011 PZZ131-132-060545- /O.CON.KSEW.SC.Y.0763.000000T0000Z-110705T2300Z/ /O.CON.KSEW.GL.W.0068.110705T2300Z-110706T0900Z/ /O.CON.KSEW.SC.Y.0764.110706T0900Z-110706T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 243 PM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 AM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 AM PDT WEDNESDAY. * AFFECTED AREAS...COASTAL WATERS. * WIND...WEST WINDS 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-060545- /O.CON.KSEW.SC.Y.0763.000000T0000Z-110706T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 243 PM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * AFFECTED AREAS...COASTAL WATERS. * WIND...WEST TO NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-060545- /O.CON.KSEW.SC.Y.0763.110705T2300Z-110706T0900Z/ ADMIRALTY INLET- 243 PM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WEATHER.GOV/SEATTLE
375 WHUS76 KSEW 060536 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1036 PM PDT TUE JUL 5 2011 PZZ131-132-061015- /O.CON.KSEW.GL.W.0068.000000T0000Z-110706T0900Z/ /O.CON.KSEW.SC.Y.0764.110706T0900Z-110706T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1036 PM PDT TUE JUL 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 AM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 AM PDT WEDNESDAY. * AFFECTED AREAS...STRAIT OF JUAN DE FUCA. * WIND...WEST WINDS 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-061015- /O.CON.KSEW.SC.Y.0763.000000T0000Z-110706T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1036 PM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * AFFECTED AREAS...COASTAL WATERS. * WIND...WEST TO NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-060900- /O.CON.KSEW.SC.Y.0763.000000T0000Z-110706T0900Z/ ADMIRALTY INLET- 1036 PM PDT TUE JUL 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 5, 9:00 AM PDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 5, 9:00 AM PDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT TUE JUL 5 2011
.SYNOPSIS...HIGH PRESSURE WILL PROVIDE DRY WEATHER WITH A WARMING
TREND THROUGH MIDWEEK. AN UPPER TROUGH WILL SETTLE OVER THE AREA
LATER THURSDAY INTO FRIDAY WITH COOLER ONSHORE FLOW AND A CHANCE OF
SHOWERS. A VERY WEAK TROUGH WILL LINGER INTO EARLY NEXT WEEK BUT
ONSHORE FLOW WILL WEAKEN ALLOWING FOR DRY AND WARMER WEATHER.
&&
.SHORT TERM...VISIBLE SATELLITE IMAGERY THIS MORNING SHOWS CLEAR
SKIES ACROSS WRN WA WITH JUST SOME STRATUS NOTED OFF THE COAST. HIGH
PRES ALOFT AND LIGHT NLY FLOW INLAND WILL RESULT IN ANOTHER DRY DAY
AND WARMER HIGH TEMPS. THE MORNING LOWS ARE STARTING OFF WARMER THAN
YESTERDAY COUPLED WITH 500 MB HEIGHTS AROUND 5840 M SUGGESTS HIGHS
INTO THE LOW 80S TODAY AROUND THE GREATER PUGET SOUND REGION. AREAS
ALONG THE STRAIT AND COAST WILL BE COOLER...STRUGGLING TO REACH 70
WITH THE N/NW FLOW HINDERING TEMPS THERE.
THE NAM-12 SHOWS STRATUS OFF THE COAST TO MOVE ALONG THE COASTAL
AREAS TONIGHT BUT NOT MAKE MUCH PROGRESS THROUGH THE CHEHALIS GAP
BECAUSE OF THE NW ORIENTED SURFACE GRADIENT. MARINE AIR WILL MODIFY
TEMPS ALONG THE COAST AND STRAIT SO THOSE SPOTS WILL ONCE AGAIN BE
ON THE LOWER END OF HIGH TEMPS ON WEDNESDAY. FURTHER INLAND...EXPECT
CLEAR SKIES AGAIN WEDNESDAY MORNING. MODELS INDICATE THE FLOW ALOFT
TO BECOME MORE SWLY AS A TROUGH APPROACHES OFFSHORE. UPPER HEIGHTS
COME DOWN SLIGHTLY BUT THE LOW LEVEL AIR MASS WILL REMAIN WARM WITH
850 MB TEMPS WARMER THAN TODAY. ANOTHER DAY IN THE LOW TO MID 80S
FOR THE PUGET SOUND AREA SEEMS LIKELY. INCREASING ONSHORE WLY
GRADIENTS WILL KEEP THE COAST...STRAIT...AND SOME AREAS N OF PUGET
SOUND COOLER WITH HIGHS IN THE 60S.
MODELS ARE SLOWER WITH THE INCOMING TROUGH ON THURSDAY. THIS MEANS
THE MARINE PUSH MAY NOT BE AS STRONG WEDNESDAY NIGHT. THE LATEST
NAM-12 SHOWS STRATUS MAKING IT DOWN THE STRAIT INTO THE WATERS N OF
PUGET SOUND AND ALSO THROUGH THE CHEHALIS GAP REACHING INTO THE
S/CENTRAL SOUND. IT COULD FILL IN OR JUST BE A PARTIAL INTRUSION
WHICH MAKES THE HIGH TEMP FORECAST A BIT TRICKY THURSDAY. THE
CURRENT FORECAST INDICATES HIGHS IN THE MID 60S TO LOWER 70S WHICH
IS FINE FOR NOW BUT COULD BE A TOUCH WARMER IF THE TROUGH COMES IN
SLOWER. MID LEVEL MOISTURE WILL ALSO STREAM INTO WRN WA AHEAD OF THE
TROUGH DURING THE AFTERNOON. THERE COULD BE A FEW AFTERNOON
SHOWERS...ESPECIALLY OVER THE MOUNTAINS AND N. IT WILL BE UNSTABLE
ENOUGH SO THAT THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS AS WELL
DURING THE AFTERNOON AND EVENING.
ONSHORE FLOW REALLY PICKS UP THURSDAY EVENING WITH MARINE AIR
FLOODING INTO ALL OF WRN WA. THE TROUGH WILL BE MOVING ONSHORE WITH
SHOWERS INCREASING...ESPECIALLY OVER NRN PORTIONS OF THE AREA AND
MOUNTAINS. MODELS ARE HINTING AT A PUGET SOUND CONVERGENCE ZONE
THURSDAY EVENING/NIGHT. IT IS CERTAINLY PLAUSIBLE GIVE THE AMOUNT OF
FLOW THROUGH THE STRAIT AND ALSO THE SWLY FLOW PICKING UP THROUGH
THE GAP. MERCER
.LONG TERM...PREVIOUS DISCUSSION...EXTENDED MODELS ARE STILL SHOWING
GOOD RUN TO RUN CONSISTENCY THIS MORNING BUT AS HAS BEEN CASE FOR
THE LAST FEW MORNINGS THE ECMWF REMAINS STRONGER AND WETTER WITH THE
TROUGH VERSUS THE OTHER MODELS ON FRIDAY. THE GFS ENSEMBLES CONTINUE
TO SHOW ONLY A SMALL DIFFERENCE IN THE SOLUTIONS WITH THE
OPERATIONAL RUN. THE FORECAST FOR THE LAST FEW DAYS HAS TRENDED
TOWARD THE GFS SOLUTION AND GIVEN THE ENSEMBLES HAVE NO REASON TO
CHANGE THE FORECAST THIS MORNING FOR FRIDAY. ALL OF THE MODELS KICK
THE TROUGH TO THE EAST BY SATURDAY MORNING AND LEAVE WESTERN
WASHINGTON WITH SOME WEAK TROUGHINESS ALOFT AND LOW LEVEL ONSHORE
FLOW FOR THE WEEKEND. MODEL SOLUTIONS ONCE AGAIN DIVERGE ON MONDAY
WITH THE GFS BRINGING A WEAK TROUGH THROUGH THE AREA WHILE THE ECMWF
DIGS THE TROUGH OFFSHORE TURNING THE FLOW ALOFT OVER WESTERN
WASHINGTON MORE SOUTHERLY. EVEN WITH THE DIFFERENCES IN THE FLOW
ALOFT...ONSHORE SURFACE GRADIENTS STILL THE RULE SO WILL STAY WITH
THE MORNING CLOUDS SOME AFTERNOON SUN HIGHS TEMPERATURES A LITTLE
BELOW NORMAL SCENARIO BEGINNING SATURDAY AND CONTINUING INTO THE
FIRST PART OF NEXT WEEK. FELTON
&&
.AVIATION...A BROAD AND FLAT UPPER LEVEL RIDGE WILL GIVE LIGHT SW
FLOW ALOFT TO THE AREA THROUGH EARLY WED. AT THE SURFACE...HIGH
PRESSURE WILL REMAIN OFFSHORE WITH LOWER PRESSURE INLAND. AIR MASS
DRY AND STABLE. AREAS OF LOW LEVEL MOISTURE MOVING TO THE COAST
TONIGHT THROUGH WED MORNING.
KSEA...CLEAR SKIES. NE WIND 6-8 KT BECOMING NW 8-11 KT 19Z...THEN
TURNING BACK TO NE 6-8 KT AFTER 04Z. ALBRECHT
&&
.MARINE...A RIDGE OF HIGH PRESSURE EXTENDING FROM CENTRAL VANCOUVER
ISLAND SOUTHWEST TO 40N 135W...COMBINED WITH LOWER PRESSURE EAST OF
THE CASCADES...WILL GIVE LIGHT TO MODERATE ONSHORE PRESSURE
GRADIENTS THROUGH WEDNESDAY AFTERNOON. AFTERNOON AND EVENING SMALL
CRAFT ADVISORY WEST TO NORTHWEST WINDS AT 20 TO 30 KT ARE EXPECTED
TODAY AND AGAIN WEDNESDAY IN THE CENTRAL AND EASTERN STRAIT. THERE
IS A 30 PERCENT CHANCE THAT WINDS MAY BRIEFLY REACH MARGINAL GALE OF
35 KT IN THE EVENING HOURS IN THE AREA AROUND RACE ROCKS. ALSO
EXPECT SOME SMALL CRAFT NORTHWEST WINDS DURING THE AFTERNOON AND
EVENING HOURS IN THE COASTAL WATERS AND ADMIRALTY INLET.
LOW LEVEL ONSHORE WILL INCREASE FURTHER WEDNESDAY NIGHT OR THURSDAY
AS AN UPPER TROUGH MOVES ONSHORE. THIS WILL LIKELY BRING GALE FORCE
WEST WINDS TO THE CENTRAL AND EASTERN STRAIT LATER THURSDAY.
ALBRECHT
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS...CENTRAL STRAIT...EASTERN
STRAIT ...AND ADMIRALTY INLET.
&&
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:38 AM PDT | Small Craft Advisory | SEW | 2 hr | |
| Jul 5, 2:38 AM PDT | Small Craft Advisory | SEW | 30 hr | |
| Jul 5, 11:47 AM PDT | Small Craft Advisory | SEW | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.